# SDR UPS04M42915

- Difficulty date: June 21, 2004
- Submitted: August 18, 2004
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11
- Aircraft serial: 48579
- Aircraft time: 25,671 hours, 5,857 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C RT HORIZONTAL STAB BARREL NUT HOLE NR 25 FOUND CORRODED.  CORROSION ON S/W AND BEARING REMOVED AND HOLE REAMED TO 1.067 INCHES AND BLENDED OUT TO 0.008 INCH DEEP FOUND OUT OF LIMIT.  REPAIR SLEEVE BUSHING FAB IAW EN 1232-04.  APPLIED SEALANT PR1422 B2 AT BARREL NUT HOLE NR 25 RT.  REPAIR SLEEVE BUSHING INSTALLED AT BARREL NUT NR 25 RT IAW EN 1232-04 AND EO MD11 -5510-19409-G, FOUND SATIS.
